Publication
Title
Weakly hyperbolic involutions
Author
Abstract
Language
English
Source (journal)
Expositiones mathematicae. - -
Publication
2018
ISSN
0723-0869
Volume/pages
36:1(2018), p. 78-97
ISI
000436521500003
Full text (Publisher's DOI)
Full text (publisher's version - intranet only)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 02.08.2018
Last edited 06.09.2018
To cite this reference